Skin Rashes after using Voltral Tablet | Homeopathy Discussion Forums

Ask Questions about Health, Homeopathy, Medicine – Get Answers from Experts and Peers!




Avatar

Please consider registering
Guest

sp_LogInOut Log In sp_Registration Register

Register | Lost password?
Advanced Search

— Forum Scope —






— Match —





— Forum Options —





Minimum search word length is 3 characters - maximum search word length is 84 characters

sp_Feed sp_TopicIcon
Skin Rashes after using Voltral Tablet
No permission to create posts
Topic Rating: 0 Topic Rating: 0 (0 votes) 
December 16, 2016
2:59 pm
Avatar
Ashfaque Khan
New Member
Members
Forum Posts: 1
Member Since:
December 16, 2016
sp_UserOfflineSmall Offline

Good Day !

Last week I went for my Catract Eye Surgery and doctor prescribed me Eye Drop Deximox and Tab. Voltrol.

Unfortunately after using Voltrol tablets skin rashes appeared on different parts of the body specially on Genital parts.

Immediately I stopped Voltral Tablet.

Can you recommend me any Homoeopathic Medicine for this problem ?

Regards

Ashfaque

Forum Timezone: UTC 5.5

Most Users Ever Online: 231

Currently Online:
2 Guest(s)

Currently Browsing this Page:
1 Guest(s)

Top Posters:

David Kempson: 775

drofart: 769

Manish Bhatia: 667

in need of help2: 373

Firuzi Mehta: 335

In need of help: 308

inquisitivegirl: 196

Elaine Lewis: 180

patti: 177

Surabhi Sharma: 164

Member Stats:

Guest Posters: 27

Members: 4387

Moderators: 6

Admins: 2

Forum Stats:

Groups: 4

Forums: 17

Topics: 1557

Posts: 9080

Newest Members:

jamesannie, Angel White, ritatono, swati28, Dr. Devina, Paola Meli, huaioejd25, Kelli Revoir, Neerja Kapoor, veggielover

Moderators: Alan V. Schmukler: 992, Rochelle: 200, David A. Johnson: 38, John: 18, Shirley Reischman: 193, Pankaj Titar: 7

Administrators: Manish Bhatia: 0, Hpathy.com: 0